# SDR CALA2022061501512

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A300*
- Aircraft serial: 1435
- Aircraft time: 65,514 hours, 27,136 cycles
- Engine: Iae V2527A5
- System (JASC): 7600 · Engine Controls
- Part: None
- Part number: 8080505068
- Part serial: 25200030
- Condition: Failed
- Location: Eng 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONE TLA FAULT DISPLAYED ON UPPER ECAM SCREEN. - ENG 2 CAME ON AND EXTINGUISHED. REPEAT GRIPE. 1 UPDATE. STARTED TS TASK 76-00-00-810-802-B , FOUND FADECA AND 2 UPDATE , ENG #2 WIRING CHECK ALL OK FROM EEC 4000KS  TO TCU FADECB FAULT CODE TRAXCF , NEXT STEP CHECK WIRING, 8KS2 AND RESISTANCE VALUES BETWEEN EEC AND TCU CHA B 2.5 AND CHA A 4.3 , ALL GOOD. ACCOMPLISHED TSM TASK TSM 76-00-00-810-802B CHECKED WIRING FROM ENGINE CONTROL (EEC) AS PER AMM TASK 73-22-34-400-010-A ENGINE 2 TCU TO EEC ENGINE 2 WINRING CHECK OK REPLACED NUMER 2 OPERETIONAL TEST AS PER AMM TASK 73-22-34-710-040-A, RAN #2 ENGINE EEC REMOVAL OF THE ELECTRONIC ENGINE CONTROL (EEC) AS PER ENGINE ALL MORMAL MESSAGE NO LONGER PRESENT ON ECAM
